Alert archive / Virginia / Flash Flood Warnings in 2008
Flash Flood Warning 25, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Jun 14, 2008, 3:54 PM EDT for 4 counties in Virginia. It was in force for 2 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 14, 2008, 3:54 PM EDT (19:54 UTC)
- Expired
- Jun 14, 2008, 6:20 PM EDT
- In force
- 2 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Botetourt County, VA, City of Buena Vista, VA, City of Lexington, VA, Rockbridge County, VA
The radar
The Roanoke radar (KFCX), 107 km from the middle of the area, began a volume at 19:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 14, 4:10 PM EDT | FLASH FLOOD | 1 Nw Buena Vista City, VA | HWY 60 CLOSED |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 16 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 12:00Z, 7.9 hours before the alert went out and 56 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 277 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 847 m above ground
- 0-6 km bulk shear
- 12 kt
- 0-1 km storm-relative helicity
- 85 m²/s²
- 0-3 km storm-relative helicity
- 43 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRNK 141954
FFWRNK
VAC023-163-530-678-150200-
/O.NEW.KRNK.FF.W.0025.080614T1954Z-080615T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
354 PM EDT SAT JUN 14 2008
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
CITY OF BUENA VISTA IN WEST CENTRAL VIRGINIA
EAST CENTRAL BOTETOURT COUNTY IN WEST CENTRAL VIRGINIA
CITY OF LEXINGTON IN WEST CENTRAL VIRGINIA
ROCKBRIDGE COUNTY IN WEST CENTRAL VIRGINIA
* UNTIL 1000 PM EDT.
* AT 352 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM THUNDERSTORMS ALONG A LINE EXTENDING FROM
CORNWALL TO BUCHANAN...OR ALONG A LINE EXTENDING FROM BUENA VISTA
CITY TO BUCHANAN...MOVING EAST AT 9 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
ARCADIA...BROWNSBURG...FAIRFIELD...GLASGOW AND VESUVIUS
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...COUNTRY
ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW
LYING AREAS ARE SUBJECT TO FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
LAT...LON 3788 7914 3780 7922 3781 7924 3778 7928
3772 7931 3762 7942 3761 7946 3758 7946
3750 7954 3750 7957 3746 7959 3756 7985
3803 7941
TIME...MOT...LOC 1954Z 259DEG 8KT 3777 7933 3753 7968
$$
JJ2 follow-up statements
000
WGUS71 KRNK 142046
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
439 PM EDT SAT JUN 14 2008
VAC023-163-530-678-150200-
/O.CON.KRNK.FF.W.0025.000000T0000Z-080615T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CITY OF BUENA VISTA VA-BOTETOURT VA-CITY OF LEXINGTON VA-
ROCKBRIDGE VA-
439 PM EDT SAT JUN 14 2008
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM EDT FOR THE
CITY OF BUENA VISTA...THE CITY OF LEXINGTON... ROCKBRIDGE AND EASTERN
BOTETOURT COUNTIES...
AT 436 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR SHOWED THAT
HEAVY RAIN HAD MOVED OUT OF THE WARNED AREA. HOWEVER...LOCAL LAW
ENFORCEMENT OFFICIALS REPORTED THAT HIGHWAY 60 ALONG THE MAURY RIVER
WAS CLOSED DUE TO HIGH WATER. RUNOFF WILL CONTINUE FOR THE NEXT HOUR
OR SO FROM THE HEAVY RAIN THAT JUST ENDED. IN ADDITION...RADAR
SHOWED MORE SHOWERS AND THUNDERSTORMS APPROACHING THE AREA FROM THE
WEST AND THESE MAY MAY BRING MORE HEAVY RAIN WHICH COULD AGGRAVATE
FLOOD CONDITIONS.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO LEXINGTON...
BUENA VISTA CITY...CHALK MINE RUN...IRISH CREEK...MOORES CREEK...
CORNWALL...BROWNSBURG...FAIRFIELD AND VESUVIUS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
LAT...LON 3788 7914 3780 7922 3781 7924 3778 7928
3772 7931 3762 7942 3761 7946 3758 7946
3750 7954 3750 7957 3746 7959 3756 7985
3803 7941
TIME...MOT...LOC 2039Z 259DEG 8KT 3772 7946
$$
JJ000
WGUS71 KRNK 142220
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
619 PM EDT SAT JUN 14 2008
VAC023-163-530-678-142229-
/O.CAN.KRNK.FF.W.0025.000000T0000Z-080615T0200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CITY OF BUENA VISTA VA-BOTETOURT VA-CITY OF LEXINGTON VA-
ROCKBRIDGE VA-
619 PM EDT SAT JUN 14 2008
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR THE CITY OF BUENA
VISTA...THE CITY OF LEXINGTON... ROCKBRIDGE AND EASTERN BOTETOURT
COUNTIES...
THE FLOOD THREAT HAS ENDED OVER THE WARNED AREA...THUS THE FLASH
FLOOD WARNING HAS BEEN CANCELLED.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
LAT...LON 3788 7914 3780 7922 3781 7924 3778 7928
3772 7931 3762 7942 3761 7946 3758 7946
3750 7954 3750 7957 3746 7959 3756 7985
3803 7941
TIME...MOT...LOC 2219Z 259DEG 8KT 3776 7918
$$
PEMWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Jun 14, 2:45 PM EDT, 1 hour 9 minutes earlier.
Area forecast discussion, Jun 14, 2:45 PM EDT, 1 hour 9 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 245 PM EDT SAT JUN 14 2008 .SYNOPSIS... A WEAK COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT. THIS WILL RESULT IN BETTER COVERAGE OF SHOWERS AND THUNDERSTORMS BEFORE SOMEWHAT DRIER AIR ARRIVES SUNDAY. WEAK HIGH PRESSURE WILL BUILD IN MONDAY AHEAD OF ANOTHER COLD FRONT SET TO SLIDE ACROSS THE MID ATLANTIC REGION BY TUESDAY. && .NEAR TERM /THROUGH TONIGHT/... CONVECTION ALONG PRE-FRONTAL TROF WILL GRADUALLY SHIFT EAST THIS EVENING. MODIFIED GSO SOUNDING INDICATES CAPES AROUND 3000 J/KG ...SO POTENTIAL FOR SVR WEATHER WILL CONTINUE INTO THE EARLY EVENING WITH DAMAGING WINDS THE MAIN THREAT. PW EXPECTED TO REACH 1.5 INCHES THIS EVENING AND WITH WEAK WIND FIELDS ALOFT...THE THREAT FOR ISOLATED FLOODING ALSO EXISTS. WITH MOST UNSTABLE AIR EAST OF THE BLUE RIDGE...ANTICIPATE ERUPTION OF STORMS TO BEGIN IN THIS AREA LATE THIS AFTERNOON. 12Z LOCAL WRF MODEL HAS A GOOD HANDLE WITH THE EVOLUTION OF STORMS SO FAR...AND ITS SOLUTION SUGGESTS PRECIPITATION WILL LINGER IN THE SOUTHERN PORTION OF THE FORECAST AREA PAST MIDNIGHT...WHICH MAKES SENSE CONSIDERING SHORTWAVE ACROSS EAST OHIO WILL LIFT NORTHEAST AND UPPER ENERGY LINGERS IN TENNESSEE PER WATER VAPOR IMAGERY. FOR TEMPS...EXPECT LOWS TONIGHT TO BE WARMER THAN GUIDANCE VALUES...ESPECIALLY IN THE SOUTHEAST WHERE CLOUDS WILL LINGER. && .SHORT TERM /SUNDAY THROUGH TUESDAY NIGHT/... WEAK UPPER SHORTWAVE MOVING TO OUR NORTH...SHOULD PUSH SFC FRONT EAST AND SOUTH OF OUR AREA...BUT KEPT LINGERING SHRA EARLY IN THE SOUTHEAST. OTHERWISE...WEAK SUBSIDENCE WILL OCCUR SUNDAY...AND WITH 85H THERMAL RIDGE STILL OVERHEAD...BUMPED UP HIGHS A DEGREE OR TWO TOMORROW. MOSTLY CLEAR SKIES SUNDAY NIGHT SHOULD BRING SLIGHTLY COOLER TEMPERATURES. A CHANGE IN THE WEATHER PATTERN TO AN EASTERN TROF WILL BEGIN TO TRANSPIRE ON MONDAY...AND A STRONG COLD FRONT IS FORECAST PUSH THROUGH MONDAY NIGHT. MODEL TRENDS HAVE BEEN SLOWER WITH THE TIMING OF THE PASSAGE OF THE FRONT...BUT WILL STILL ADD POPS TO THE EASTERN PORTION OF THE FORECAST AREA MONDAY AFTERNOON AS CAPES ARE FORECAST TO EXCEED 2000 J/KG AND A WEAK UPPER SHORTWAVE IN ADVANCE OF THE MAIN SYSTEM IS FORECAST TO MOVE THROUGH MONDAY AFTERNOON. BIG QUESTION WILL BE IF DEEPER MOISTURE WILL RETURN BEFORE FRONT ARRIVES...AND GFS/NAM SUGGEST THETA-E RIDGE WILL ADVANCE EAST OF THE BLUE RIDGE MONDAY AFTERNOON....WHICH FIGURED INTO THE DECISION TO ADD PRECIP IN THE EAST. AGAIN...WILL GO ABOVE GUIDANCE FOR HIGH TEMPS MONDAY WITH INCREASING 1000-850MB THICKNESSES. DRIER AND COOLER WEATHER WILL ARRIVE ON TUESDAY WITH COLD AIR ADVECTION...AND WENT SLIGHTLY COOLER THAN GUIDANCE FOR HIGHS. && .LONG TERM /WEDNESDAY THROUGH SATURDAY/... LONG RANGE MODELS ARE IN GOOD AGREEMENT THAT OUR REGION WILL BE UNDER THE INFLUENCE OF A WEAKENING 5H UPPER LOW ACROSS SE CANADA. 06Z GFS INDICATES A HIGHER AMPLITUDE PATTERN WITH A DEEPER 5H UPPER LOW COMPARED TO THE 00Z ECMWF AND CANADIAN RUNS...SO LEANED TOWARD THE ECMWF SOLUTION FOR THE LONG RANGE FORECAST. WITH LOW LEVEL NORTHWEST FLOW AND WEAK SHORTWAVES RIDING AROUND UPPER LOW...CANT RULE OUT AFTERNOON WIDELY SCATTERED CONVECTION IN THE MOUNTAINS FROM WED-SAT AFTERNOONS...BUT EXACT TIMING AND LOCATION UNCERTAIN AT THIS POINT. MUCH COOLER TEMPERATURES...ESPECIALLY EARLY IN THE LONG TERM PERIOD ARE ANTICIPATED WITH LOW TEMPERATURES AS LOW AS THE 40S POSSIBLE IN THE SOME VALLEYS. && .AVIATION /18Z SATURDAY THROUGH THURSDAY/... NUMEROUS SHOWERS/SCT TSTMS AHEAD OF AN APPROACHING COLD FRONT WILL BE AFFECTING THE AREA INTO EARLY EVENING. HAVE TRIED TO TIME EACH TAF SITE FOR THE PERIOD WHEN THEY ARE MOST LIKELY TO SEE A TSTM WITH A TEMPO GROUP. SHOULD BE MODERATE TO HEAVY RAIN...AND MAY BRING IFR CONDITIONS...BUT HAVE MOSTLY STAYED MVFR/BORDERLINE IFR WITH VSBYS. MOST OF THE CONVECTION SHOULD BE EAST OF LYH DANVILLE BY 00Z. WEAK FLOW BEHIND THIS FRONT MEANS THAT WE WILL LIKELY SEE FOG DEVELOPING IF WE HAVE AT LEAST PARTIAL CLEARING. IS A GOOD PATTERN FOR LIFR CONDITIONS AT BOTH BLF AND LWB...SO I HAVE BROUGHT THEM BOTH DOWN LATE TONIGHT. LYH AND DANVILLE MAY ALSO SEE LIFR CONDITIONS. I EXPECT ALL SITES TO IMPROVE TO VFR IN THE 13 TO 15Z TIME FRAME WITH DRIER AIR MOVING IN ON A NWRLY FLOW. HIGH PRESSURE WILL PROVIDE VFR CONDITIONS INTO MONDAY...WITH THE EXCEPTION OF THE POSSIBILITY OF A PERIOD OF FOG LATE SUNDAY NIGHT INTO EARLY MONDAY MORNING. ANOTHER WEAK COLD FRONT ARRIVES WITH POSSIBLY OF MORE SHOWERS OR STORMS LATE MONDAY. VFR CONDITIONS EXPECTED TUESDAY AND WEDNESDAY WITH A NORTHWEST FLOW INTO THE REGION. EXCEPTION MAY BE BLF AND LW...WHERE PASSING SHOWERS COULD BRING BRIEF PERIODS OF MVFR. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...PH NEAR TERM...JJ SHORT TERM...JJ/PH LONG TERM...PH AVIATION...JJ
Hazardous weather outlook, Jun 14, 6:44 AM EDT, 9 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 644 AM EDT SAT JUN 14 2008 NCZ001-002-018-VAZ007-009>020-WVZ042>045-151045- ASHE-ALLEGHANY NC-WATAUGA-TAZEWELL-SMYTH-BLAND-GILES-WYTHE-PULASKI- MONTGOMERY-GRAYSON-CARROLL-FLOYD-CRAIG-ALLEGHANY VA-BATH-MERCER- SUMMERS-MONROE-GREENBRIER- 644 AM EDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST NORTH CAROLINA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TODAY AND TONIGHT ISOLATED STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE AHEAD OF A COLD FRONT THIS AFTERNOON INTO EARLY THIS EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY ADDITIONAL STRONG TO SEVERE THUNDERSTORMS COULD AFFECT THE AREA LATE MONDAY INTO MONDAY NIGHT AHEAD OF A MUCH STRONGER COLD FRONT. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. NCZ003>006-019-020-VAZ022>024-032>035-043>047-058-059-151045- SURRY-STOKES-ROCKINGHAM-CASWELL-WILKES-YADKIN-ROANOKE-BOTETOURT- ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD-AMHERST-HENRY-PITTSYLVANIA- CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX-CHARLOTTE- 644 AM EDT SAT JUN 14 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA AND WEST CENTRAL VIRGINIA. .DAY ONE...TODAY AND TONIGHT A FEW STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE AHEAD OF A COLD FRONT THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Jun 14, 3:23 PM EDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
323 PM EDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL RADFORD 37.13N 80.57W
06/14/2008 E0.75 INCH CITY OF RADFORD VA PUBLIC
&&
TWLocal storm report, Jun 14, 3:24 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
324 PM EDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0320 PM HAIL WYTHEVILLE 36.95N 81.08W
06/14/2008 E0.75 INCH WYTHE VA PUBLIC
HAIL COVERING GROUND
&&
TWLocal storm report, Jun 14, 3:41 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
341 PM EDT SAT JUN 14 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0312 PM TSTM WND DMG HILLSVILLE 36.77N 80.73W
06/14/2008 CARROLL VA AMATEUR RADIO
TREES DOWN.
&&
11The office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 1:24 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Floyd, Montgomery, Pulaski, Wythe | 66 min |
| Jun 14, 2:13 PM EDT | Severe Thunderstorm Warning | RNK | Alleghany, Bath, City of Covington | 62 min |
| Jun 14, 2:38 PM EDT | Severe Thunderstorm Warning | RNK | Montgomery, Roanoke, City of Roanoke, City of Salem | 39 min |
| Jun 14, 2:42 PM EDT | Severe Thunderstorm Warning | RNK | Montgomery, Pulaski, Wythe, City of Radford | 63 min |
| Jun 14, 2:49 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Grayson, Wythe | 44 min |
| Jun 14, 3:00 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Roanoke | 60 min |
| Jun 14, 3:09 PM EDT | Flash Flood Warning | RNK | Carroll, Floyd, Grayson, Montgomery, Pulaski, Wythe and 1 more | 3 hr |
| Jun 14, 3:11 PM EDT | Severe Thunderstorm Warning | RNK | Carroll | 54 min |
| Jun 14, 3:28 PM EDT | Severe Thunderstorm Warning | RNK | Franklin, Patrick | 62 min |
| Jun 14, 3:29 PM EDT | Severe Thunderstorm Warning | RNK | Amherst, Bedford, Botetourt, Rockbridge, City of Buena Vista, City of Lexington | 63 min |
| Jun 14, 3:48 PM EDT | Severe Thunderstorm Warning | RNK | Carroll, Patrick | 57 min |
| Jun 14, 4:00 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Franklin, Pittsylvania | 60 min |
| Jun 14, 4:33 PM EDT | Severe Thunderstorm Warning | RNK | Bedford, Campbell, Pittsylvania | 57 min |
| Jun 14, 4:46 PM EDT | Severe Thunderstorm Warning | RNK | Henry, Patrick, Pittsylvania, City of Martinsville | 59 min |
| Jun 14, 5:06 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Buckingham, Campbell, Charlotte | 69 min |
| Jun 14, 5:24 PM EDT | Severe Thunderstorm Warning | RNK | Halifax, Pittsylvania, City of Danville | 66 min |
Nearby
Flash Flood Warnings in Virginia, 2008Every flash flood warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.